Alert archive / Kentucky / Special Weather Statements in 2011
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Jun 11, 2011, 4:13 AM EDT for Clermont County, Ohio; Campbell County, Kenton County, Pendleton County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2011, 4:13 AM EDT (08:13 UTC)
- Expired
- Jun 11, 2011, 4:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
Counties Campbell County, KY, Kenton County, KY, Pendleton County, KY, Clermont County, OH
The radar
The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 361 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102
WWUS81 KILN 110813
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 AM EDT SAT JUN 11 2011
KYZ091>093-095>097-OHZ070-071-077-078-110845-
KENTON KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-GRANT KY-
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
413 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLERMONT...SOUTHERN
WARREN...EASTERN HAMILTON...SOUTHEASTERN BUTLER...NORTHERN GRANT...
CAMPBELL...EXTREME NORTHWESTERN BRACKEN...SOUTHERN BOONE...NORTHERN
PENDLETON AND KENTON COUNTIES THROUGH 445 AM EDT...
AT 410 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SHARONVILLE TO AMELIA TO CRITTENDEN...MOVING EAST AT
35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TERRACE PARK...
AMELIA...NEW RICHMOND...MONTGOMERY...MILFORD...BATAVIA...LOVELAND...
BUTLER AND FALMOUTH.
LAT...LON 3872 8471 3878 8468 3878 8466 3879 8467
3901 8453 3938 8447 3932 8404 3895 8409
3865 8428
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 11, 1:26 AM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 11, 1:26 AM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 126 AM EDT SAT JUN 11 2011 .SYNOPSIS... A WARM FRONT WILL LIFT NORTH ACROSS THE REGION TONIGHT. A COLD FRONT WILL THEN MOVE THROUGH THE REGION ON SATURDAY. COOLER AND DRIER AIR CAN BE EXPECTED ON SUNDAY AS HIGH PRESSURE BUILDS INTO THE AREA. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... A LULL IN ACTIVITY IS CURRENTLY BEGINNING TO MOVE INTO MOST OF THE FORECAST AREA...WITH A FEW EXCEPTIONS WHERE ISOLATED STORMS STILL PERSIST. THERE IS ALSO SOME STRATUS DEVELOPING IN THE FORT WAYNE / TOLEDO AREA...AND SOME OF THIS MAY SINK SOUTH INTO THE NORTHERN PARTS OF THE FORECAST AREA OVERNIGHT. OTHERWISE...HAVE TO THINK THAT SKIES WILL PARTIALLY CLEAR OUT (REFERENCING THE CLEAR TO MOSTLY CLEAR OBS OVER INDIANA RIGHT NOW) BY AROUND 06Z OR SO. RECENT MODEL RUNS INDICATE THAT THE CONVECTION OVER ILLINOIS RIGHT NOW MAY PUSH INTO THE AREA TOMORROW MORNING. IF THIS OCCURS...WEAK INSTABILITY WOULD LIKELY PRECLUDE ANY SIGNIFICANT SEVERE THREAT. THE BIGGER IMPACT WOULD BE ON HOW THE FORECAST FOR THE REST OF THE DAY PLAYS OUT. BROUGHT POPS DOWN TO SLIGHT CHANCE IN THE NEXT HOUR OR TWO FOR THE WHOLE CWA...BEFORE INCREASING THEM AGAIN FROM THE WEST BY MORNING. THE HRRR MODEL HAS DEVELOPED A GOOD FEEL FOR CURRENT CONDITIONS...SO IT WAS USED AS PRIMARY GUIDANCE FOR ADJUSTING TEMPS AND DEWPOINTS OVERNIGHT. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM SUNDAY/... HAVE USED A BLEND OF THE GFS AND ECMWF FOR THE SHORT TERM FORECAST. A STRONGER UPR LVL TROF IS FORECAST TO MOVE EAST ACRS THE GREAT LAKES SATURDAY AND SATURDAY NIGHT. AS IT DOES...LOW PRESSURE WILL MOVE NE INTO THE ERN GREAT LAKES. THIS SCENARIO WILL SEND A COLD FRONT FROM NW TO SE ACRS OUR REGION SATURDAY AFTN AND EVENING. HAVE BEEN GOING WITH LIKELY POPS FOR SVRL DAYS NOW. CONVECTIVE EVOLUTION THIS TIME OF THE YEAR IS ALWAYS DIFFICULT. IT IS POSSIBLE THAT CONVECTION COULD BE MOST NUMEROUS DURING THE MORNING HOURS WITH THE BEST COVERAGE ACRS THE NW CWFA AS MODELS ARE NOT INDICATING MUCH IN TERMS OF LOW LEVEL FORCING WITH THE FRONT ITSELF. STILL...WITH UNCERTAINTY AT THIS JUNCTURE...AND WITH THE FRONT MOVING THROUGH DURING THE AFTN...HAVE STUCK WITH 60 POPS ALL LOCATIONS. SVR POTENTIAL WILL BE HIGHLY DEPENDENT ON HOW UNSTABLE THE AIRMASS BECOMES. FOR SATURDAY NIGHT...FRONT WILL PUSH OUT OF THE REGION AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE NW. SHOWERS AND THUNDERSTORMS SHOULD EXIT THE SE CWFA DURING THE EVENING HOURS. AS FOR TEMPERATURES...HIGHS WILL RANGE FROM THE LOWER 80S NW TO THE UPPER 80S SE. OVERNIGHT LOWS WILL RANGE FROM THE MID 50S NW TO THE LOWER 60S SE. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... NOT A WHOLE LOT OF TIME SPENT ON THIS PORTION OF THE FORECAST DUE TO ONGOING SEVERE WEATHER. REASONABLY SOLID CONFIDENCE FOR WEAKER FLOW REGIME - THAT SUNDAY THROUGH MUCH OF TUESDAY WILL BE DRY AND REFRESHINGLY COOL AS LARGE SFC HIGH BUILDS SOUTH THROUGH THE GREAT LAKES WITH NORTHEASTERLY FLOW AND MUCH LOWER DEWPOINTS. THE DEEPENING/CLOSING OFF OF THE NERN CONUS TROUGH IS RESPONSIBLE FOR THE BUILDING SFC HIGH WHICH ACTUALLY BECOMES STATIONARY OVER THE OHIO VALLEY THROUGH EARLY NEXT WEEK. MORE VIGOROUS RIDGING ALOFT BUILDS IN BY THE MIDDLE OF THE WEEK AHEAD OF THE NEXT SHORTWAVE TROUGH WHICH TRAVERSES THE AREA WEDNESDAY AND WEDNESDAY NIGHT...BRINGING THE NEXT CHANCE OF STORMS. WARM ADVECTION/RETURN FLOW STORM CHANCES ACTUALLY COME IN LATER TUESDAY NIGHT...AND WE KEEP THE THREAT OF STORMS IN THE FORECAST INTO THURSDAY UNTIL THIS WAVE CLEARS. TEMPERATURES TO RETURN NEAR/ABOVE NORMAL BY THE END OF THE PERIOD. && .AVIATION /05Z SATURDAY THROUGH WEDNESDAY/... WARM FRONT ACRS NRN IN AND OH WILL MOVE N AS A COLD FRONT APPROACHES THE AREA FROM THE W AND MOVES ACRS TERMINALS THIS EVENING. MOIST UNSTABLE ATM WILL CONTINUE ACRS THE AREA UNTIL COLD FRONT PUSHES THRU. SLOW-EASTWARD MOVING CONVECTION CONTINUES ACROSS IN AND SHOULD SLOWLY WEAKEN THRU THE REST OF THE NIGHT. HAVE HANDLED IN THE TAFS AS VCSH AND ONLY MENTIONED CB IN KDAY. WILL NOT BE SURPRISED IF KCVG NEEDS TO BE UPDATED IN A FEW HRS. THESE SHWRS MAY CAUSE BRF MVFR DUE TO VSBY. TOWARDS DAY BREAK LOOK FOR WIDESPREAD MVFR VSBY ASSOCIATED WITH BR FROM EARLIER RAINS. FOR TODAY TSTMS WILL START LATE THIS MORNING AND BECOME WIDESPREAD BY MID AFTERNOON. THESE TSTMS MAY BE ACCOMPANIED BY STRONG GSTY WINDS, HAIL AND BRF IFR CONDS. TSTMS SHOULD BE OUT OF THE AREA BY LATE EVENING. SFC WINDS WILL BE LIGHT AND VRBL TONIGHT BECOMING SW AT 5 TO 10KTS BY MID MORNING AND VEERING TO THE NW THIS EVENING BEHIND THE FRONT. OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HICKMAN NEAR TERM...HATZOS SHORT TERM...HICKMAN LONG TERM...BINAU AVIATION...HAYDU
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 18 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 951 AM EDT FRI JUN 10 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111400- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 951 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AS A WARM FRONT LIFTS ACROSS THE REGION TODAY... WITH SHOWERS AND THUNDERSTORMS AFFECTING THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY. SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY SEVERE WEATHER THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Special weather statement, Jun 11, 12:01 AM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1201 AM EDT SAT JUN 11 2011
OHZ026-035-044-110430-
AUGLAIZE OH-HARDIN OH-LOGAN OH-
1201 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LOGAN...WESTERN HARDIN
AND EASTERN AUGLAIZE COUNTIES THROUGH 1230 AM EDT...
AT MIDNIGHT EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LAKEVIEW...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLE CENTER AND ALGER.
ALSO...HUNTSVILLE...ROUNDHEAD...NORTHWOOD...BIG SPRINGS...SILVER
CREEK...JUMBO...WALTON AND HUNTERSVILLE ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 4049 8358 4040 8389 4065 8410 4065 8409
4065 8389 4072 8389 4073 8388 4078 8374Special weather statement, Jun 11, 12:07 AM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1207 AM EDT SAT JUN 11 2011
KYZ095-096-110430-
PENDLETON KY-GRANT KY-
1207 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND PENDLETON
COUNTIES THROUGH 1230 AM EDT...
AT 1206 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOLBROOK...MOVING EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...DRY RIDGE...
WILLIAMSTOWN AND FALMOUTH.
ALSO...LAWRENCEVILLE...KEEFER...STEWARTSVILLE...CHERRY GROVE...GENE
SNYDER AIRPORT...GREENWOOD...CATAWBA AND GOFORTH ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.
LAT...LON 3852 8464 3853 8466 3853 8467 3856 8467
3858 8471 3865 8476 3878 8431 3857 8425
3856 8441 3853 8443 3853 8447 3852 8448
3851 8464Special weather statement, Jun 11, 12:34 AM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1234 AM EDT SAT JUN 11 2011
OHZ026-110530-
HARDIN OH-
1234 AM EDT SAT JUN 11 2011
...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY THROUGH 130 AM
EDT...
AT 1230 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR ALGER...
MOVING EAST AT 20 MPH.
WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KENTON...DUNKIRK AND
FOREST.
ALSO...HUNTERSVILLE...SILVER CREEK...DOLA...MENTZER...BLANCHARD...
MOUNT VICTORY...GRANT AND PFEIFFER ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.
LAT...LON 4082 8349 4071 8349 4071 8344 4068 8341
4052 8341 4053 8376 4070 8389 4072 8388
4078 8389 4083 8377 4082 8350Special weather statement, Jun 11, 3:20 AM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 AM EDT SAT JUN 11 2011
INZ073>075-080-KYZ089>091-110745-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-BOONE KY-CARROLL KY-
GALLATIN KY-
320 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GALLATIN...CARROLL...
BOONE...EASTERN RIPLEY...SOUTHERN DEARBORN...OHIO AND SWITZERLAND
COUNTIES THROUGH 345 AM EDT...
AT 318 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MOUNT SINAI TO PATE TO MOOREFIELD...MOVING EAST AT 30
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...AURORA...RISING SUN...
LAWRENCEBURG...GREENDALE...VEVAY...WARSAW...UNION...OAKBROOK AND
BURLINGTON.
LAT...LON 3896 8503 3919 8520 3913 8482 3910 8482
3912 8478 3911 8469 3910 8467 3890 8466
3870 8482 3876 8521 3886 8521Special weather statement, Jun 11, 3:49 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 AM EDT SAT JUN 11 2011
INZ074-075-080-KYZ090>093-095-OHZ077-110815-
SWITZERLAND IN-OHIO IN-DEARBORN IN-KENTON KY-BOONE KY-CAMPBELL KY-
GALLATIN KY-GRANT KY-HAMILTON OH-
349 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON...
NORTHWESTERN GRANT...GALLATIN...CAMPBELL...BOONE...KENTON...EASTERN
DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH 415 AM EDT...
AT 348 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM GRANDVIEW TO OAKBROOK TO FLORENCE...MOVING EAST AT 20
MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WARSAW...FLORENCE...
UNION...ELSMERE...ERLANGER...VILLA HILLS...CRESTVIEW HILLS...CRESCENT
SPRINGS...CHEVIOT...EDGEWOOD...LAKESIDE PARK AND FORT MITCHELL.
LAT...LON 3902 8479 3925 8486 3925 8445 3896 8441
3869 8467 3871 8479 3872 8479 3871 8480
3875 8502 3876 8502 3875 8505 3876 8511Special weather statement, Jun 11, 4:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
413 AM EDT SAT JUN 11 2011
KYZ091>093-095>097-OHZ070-071-077-078-110845-
KENTON KY-PENDLETON KY-BOONE KY-BRACKEN KY-CAMPBELL KY-GRANT KY-
BUTLER OH-HAMILTON OH-WARREN OH-CLERMONT OH-
413 AM EDT SAT JUN 11 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLERMONT...SOUTHERN
WARREN...EASTERN HAMILTON...SOUTHEASTERN BUTLER...NORTHERN GRANT...
CAMPBELL...EXTREME NORTHWESTERN BRACKEN...SOUTHERN BOONE...NORTHERN
PENDLETON AND KENTON COUNTIES THROUGH 445 AM EDT...
AT 410 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SHARONVILLE TO AMELIA TO CRITTENDEN...MOVING EAST AT
35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TERRACE PARK...
AMELIA...NEW RICHMOND...MONTGOMERY...MILFORD...BATAVIA...LOVELAND...
BUTLER AND FALMOUTH.
LAT...LON 3872 8471 3878 8468 3878 8466 3879 8467
3901 8453 3938 8447 3932 8404 3895 8409
3865 8428The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:02 PM EDT | Special Weather Statement | ILN | Delaware, Licking | 73 min |
| Jun 10, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 24 min |
| Jun 10, 8:19 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 56 min |
| Jun 10, 8:25 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Logan, Shelby | 50 min |
| Jun 10, 8:28 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 62 min |
| Jun 10, 8:45 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 60 min |
| Jun 10, 8:54 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway | 33 min |
| Jun 10, 9:11 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Miami, Shelby | 2 hr |
| Jun 11, 12:01 AM EDT | Special Weather Statement | ILN | Hardin | 29 min |
| Jun 11, 12:34 AM EDT | Special Weather Statement | ILN | Hardin | 56 min |
| Jun 11, 3:49 AM EDT | Special Weather Statement | ILN | Hamilton | 26 min |
| Jun 11, 4:33 AM EDT | Special Weather Statement | ILN | Brown | 42 min |
| Jun 10, 8:08 PM EDT | Areal Flood Advisory | ILN | Bracken, Gallatin, Grant, Owen, Pendleton | 112 min |
| Jun 10, 8:26 PM EDT | Flash Flood Warning | ILN | Grant, Owen | 3 hr |
| Jun 10, 8:51 PM EDT | Special Weather Statement | ILN | Gallatin, Grant | 54 min |
| Jun 10, 10:28 PM EDT | Special Weather Statement | ILN | Grant, Owen | 32 min |
| Jun 10, 11:52 PM EDT | Special Weather Statement | ILN | Owen | 53 min |
| Jun 11, 12:07 AM EDT | Special Weather Statement | ILN | Grant, Pendleton | 23 min |
| Jun 11, 3:20 AM EDT | Special Weather Statement | ILN | Boone, Gallatin | 25 min |
| Jun 11, 5:21 AM EDT | Special Weather Statement | ILN | Boone, Carroll, Gallatin, Owen | 39 min |
| Jun 11, 5:58 AM EDT | Special Weather Statement | ILN | Boone, Gallatin, Grant, Kenton, Owen | 47 min |
Nearby
Special Weather Statements in Kentucky, 2011Special Weather Statements in Ohio, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.